# SDR UIEA2017030300260

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,390 hours, 23,432 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL PRESSURE SWITCH LEAKING.  REMOVED AND REPLACED APU OIL PRESSURE SWITCH IAW AMM 49-94-02.  RAN APU, NO LEAKS DETECTED.
